# SDR KBMA99428

- Difficulty date: January 20, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N180EH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Aircraft time: 3,431 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Rod End
- Part number: 123668P
- Condition: Worn
- Location: Main Rotor
- Part time: 3,431 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED TOP AND BOTTOM PLUS LEFT LATERAL SERVO ROD ENDS.  ALL WORN EXCESSIVELY.
